Patients may be surprised to learn that their headache medication can lead to MORE headaches

Patients may be surprised to learn that their headache medication can lead to MORE headaches...instead of relieving them.

This often happens when people overuse their headache med.

For example, it can happen when using butalbital (Fiorinal, etc) for 5 or more days/month...an opioid (oxycodone, etc) for 8 or more days/month...or triptans (sumatriptan, etc), combo analgesics (Excedrin, etc), or NSAIDs (ibuprofen, etc) for 10 or more days/month.

Practical advice for a better career, with unlimited access to CE

Pharmacy Technician's Letter includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 200+ CE courses, including the popular CE-in-the-Letter
  • Helpful, in-depth Technician Tutorials
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote